# SDR SWAA2023051748699

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 55,956 hours, 33,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AFT R/H DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED EXTERIOR AFT R/H DOOR EMERGENCY LIGHT BULB REF AMM 33-51-04. OPS TEST GOOD.
